# SDR ABXA201010010125

- Difficulty date: September 24, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 49,895 hours, 37,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 344T003025
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER SURFACE OF REFUELING PANEL HAS AREAS OF CORROSION.  REMOVED WIRE HARNESS TO FOM REMOVED CORROSION.  TREATED PRIMED AND PAINTED.  RE-INSTALLED WIRE HARNESS CONTINUITY CHECKED GOOD.  OPS CHECK OF FUELING PANEL GOOD IAW B767 AMM 28-21-00-5 AND 28-21-13-5.
